72.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Leg ache/pain on Tamoxifen ?

5 REPLIES 5
traceytopcat
Member

Re: Leg ache/pain on Tamoxifen ?

Me too. 6 months into tamoxifen anx my whole body aches. I sleep with a pillow under my knees which seems to help. Body feels like flu us coming but head is fine. So frustrating why did the oncologist not warn me more about these awful tablets 😢
fhifhi
Member

Re: Leg ache/pain on Tamoxifen ?

I've just looked up this thread cos my legs have been so achey recently too. I've been on tamoxifen since sept 2012 so long enough but this new acheyness in my legs is worrying. I don't know if it's tamoxifen related or not?! I've also had a pain down the back of my right leg since april last year. I had an xray of my right hip recently as well because I am getting a click/ pop of the bones at my thigh joint all the time. I know this could possibly ber some sort of tendon issue but best to get it checked. Have to wait another couple of weeks to get results of xray. All so frustrating when you can't pin point things.

IlsonLiz
Member

Re: Leg ache/pain on Tamoxifen ?

Hi lottie63

Leg ache - yep, that's me too. Am on Tamoxifen and Herceptin at the moment. Am convinced it is these drugs doing it to me. Going to tell my cancer specialist next time I go in Feb. my ankles are terrible both of them and my legs in bed at night are same as yours.
jenny29
Member

Re: Leg ache/pain on Tamoxifen ?

Hi Lottie

 

I get aches in my lower legs during the night. I think it is related to Tamoxifen. It is one of the known side effects. You could mention it to your health team if you are worried about it.

Lucy_BCC
Member

Re: Leg ache/pain on Tamoxifen ?

Hi Lottie
Whilst you await replies here please feel free to call our helpliners to talk this through with one of our team as they may be able to help, lines are open 9-5 weekdays and 10-2 Saturdays on 0808 800 6000

Take care
Lucy BCC

lottie63
Member

Leg ache/pain on Tamoxifen ?

Hi Ladies

                I have been on Tam for 2 years and usual horrid effects hot flushes nausea etc, but I have been having dreadful leg ache at night its not cramp its both legs ache from hip to toes like ive been walking all day ( which I have not ) does anyone else get this or had it and do you think its related to the Tam ?

 

Thanking you in advance 🙂 xx